# SDR CA990115020

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Part time: 9,019 hours
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL CAUTION MESSAGE IN-FLIGHT ON DESCENT AT 7,000 FEET.  BRAKE SYSTEM CONTROL UNIT REPLACED AND FLAPS RIGGED.  TOTAL CYCLES:  8,076.
